Simulations of the Madden-Julian oscillation in four pairs of coupled and uncoupled global models

C Zhang, Min Doug, Silvio Gualdi, Harry H Hendon, Eric D Maloney, Andrew Geoffrey Marshall, Kenneth R Sperber, Wanqui Wang

    Research output: Contribution to journalArticleResearchpeer-review

    150 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)573 - 592
    Number of pages20
    JournalClimate Dynamics
    Volume27
    Issue number6
    DOIs
    Publication statusPublished - 2006

    Cite this

    Zhang, C., Doug, M., Gualdi, S., Hendon, H. H., Maloney, E. D., Marshall, A. G., Sperber, K. R., & Wang, W. (2006). Simulations of the Madden-Julian oscillation in four pairs of coupled and uncoupled global models. Climate Dynamics, 27(6), 573 - 592. https://doi.org/10.1007/s00382-006-0148-2